Doctor insights on:
Medicine For Dermatitis
Possibly: Consider re-asking and letting us know the specific drug you are referring to - so we can provide a more accurate answer. ...Read more
Drug in the online information says that he does not dermatitis and the name of the drug is smz tmp?
Health Tap doctors: are asked not to endorse specific products or brands. ...Read more
May improve rash: Dupliumab is a monoclonal antibody that binds the alpha subunit of the IL-4 receptor modulating the IL-4 and Il-13 pathways. This drug is still under investigation, but it does appear to have benefit in decreasing the number of asthma exacerbations in patients with allergic asthma. Atopic dermatitis is thought to be due to some of the same triggers and thus may respond also. ...Read more
Hi, is there any natural alternatives to minomycin, i have perioral dermatitis but do not like taking drugs, is there natural alternatives i can try?
Peri-oral acne?: Since you describe a peri-oral rash and a physician has already prescribed minocycline it is likely that you have acne. This can be treated by washing your face several times a day with anti-bacterial soaps and drying agents. A topical antibiotic cream like metronidazole or minocycline can also help. I would only take on oral antibiotic as a last resort if nothing else works. ...Read more
No: Don't wash your face with body soap. Also don't use alcohol or comedogenic products on your face. Try to find an acne wash system like neutrogena pangea organics or something with benzoyl peroxide. Following low sodium diet might help too, since acne-causing bacteria like salt. You can try to prevent spreading bacteria onto your face by not touching your face, washing your phone, etc. ...Read more
NEVER: No homeopathic remedies are of any value except as expensive placebos. There are no exceptions. Do not waste your money. There are useful treatments depending on the diagnosis. ...Read more
How much more time will my skin take to be free of perioral dermatitis? It started in 2013. Medicines helped a LOT. But it still gets red and bumpy!
Why is my anxiety and stress making my seborreic dermatitis in my eyebrows worse ?I can't take it anymore is there any medicine I can take for anxiety
Hi, I'm suffering from Scrotal Dermatitis for a very long time.
Can you prescribe any effective medicine or ointment? I'm 22 and I live in a tropical country.
Scrotal dermatitis: Hi, I'm suffering from Scrotal Dermatitis for a very long time. Can you prescribe any effective medicine or ointment? I'm 22 and I live in a tropical country. ANS; the most likely contributor is sweaty balls. So first get underwear that will help soak up sweat. There are also specific causes that should be looked 4 by your Dr when you and they are examined. That way u will be given best treatment. ...Read more
Is there anything I can get from the grocery store or drug store for my contact dermatitis until I can see a doctor?
Moisturizer/steroids: Moisturizers (aveeno, eucerin, even vaseline) are always a good idea to treat the dry skin in atopica dermatitis. Topical steroids are what are going to control the inflammation in ad. Steroid ointments tend to be more potent than creams and lotions, and have the added advantage of helping with the dryness at the same time. ...Read more
Is there anything I can get from the grocery store or drug store for my atopic dermatitis until I can see a doctor?
Yes: Use skin cleansers instead of soap for washing or bathing. You can get cetaphil moisturizing cream, cerave, eucerin and the like . You can apply otc steroid creams till you see your doctor, moderate to severe eczema needs a stronger steroid cream and close follow up. Be sure not to get infected. ...Read more
How to curelichenoid dermatitis , I have on scalp, around eyes, neck, not very intense, it remains there if i don't use medicine since two years
Very hard tu: Cure but usually controlled with steroid medication . Best! ...Read more
Took 1 percocet 4urticaria dermatitis allergy, was very painful. gave urine sample 2 Dr of at least 1yr. Nervous meds will be stopped am not drug user?
Percocet: I believe that your doctor's concern may not be as much as you being a drug use or not, but where did you get the percocet from?! It is a controlled substance and is prescribed for moderate to severe pain and the person for whom it is prescribed is not supposed to share it even with family members and certainly not with strangers. The person who gave it to you may also lose his/her ability to get. ...Read more
I have atopic dermatitis and I have been taking a medicine with cyclosporine for 3 months...The problem is that i still have a bad conjunctivitis!why?
I've read stories about the lack of digestive enzyme affecting skin. I take a medicine lowering stomach acid and got dermatitis. Please comment.?
Less likely: You are probably taking a medication in the ppi group (proton pump inhibitors) such as prilosec, Prevacid etc. Or an h2-blocker such as zantac, (ranitidine) pepcid, and the like. Yes, they lower stomach acid production, but that has not been directly linked to any skin problems per se. You may be "allergic" to them and having skin reaction, which is a far more likely possibility. ...Read more
Suffered from perioral dermatitis in Dec 2013. Doctor gave me medicines like Fluzec etc. Cured. but area around mouth still gets red nd feels tender.
Avoid irritants: Perioral dermatitis can cause symptoms for a while in some people.Avoidance of makeup including lipstick, avoiding toothpaste that contains fluoride such as sodium fluoride or monofluorophosphate (MFP), and moisturizers/lotion on the face can help.You may need repeat treatment, but avoid topical steroids because they tend to contribute to the problem (symptoms helped while on it, but then worsen). ...Read more
Medication for cystic acne & saeborrheic dermatitis causing severe migraines.Using isotretinoin, minocycline as HCl BP & desloratadine. Drug reaction?
Stop meds, check eye: If you are having headaches, i would stop the Minocycline and isotretinoin. When given together there is an increased risk of a rare side effect, pseudotumor cerebri. I would have my eyes checked and if no evidence of pseudotumor, restart either the Minocin (minocycline) or isotretinoin, but not both. Migraines can also worsen with Isotretinoin and not affect the eyes, but it definitely needs to be ruled out. ...Read more
I was diagnosed with atopic dermatitis couple of year back. Medicine prescribed by Doctor hardly helped. Itchiness gradually disappear with time. I was free from itch for over a year. Now since a month back my lower abdomen is very itchy. Pl advice
Biopsy petechiae right arm: spongiotic psoriasiform dermatitis w/purpura. Drug eruption in a pt. W/underlying psoriasis or eruptive psoriasis exacerbated by a drug. What does this mean? Drug allergy?
See your doctor: This is what is called a "descriptive" path report. In these cases we construct a list of conditions that can produce this type of reaction pattern then try to narrow it down if possible. In these cases a good solid history needs to be taken to identify any possible cause (drug or other). I am afraid this can be a challenging process and sometimes we do not find the actual diagnosis. Good luck. ...Read more
Itchy back of head which extend halfway on back. Using scalp help which contains hydrocortisone 1% seborrheic dermatitis/Psoriasis anti itch liquid. Not helping. Taking allergy medicine too. Had this for over month now. Please advice?
Bx said spongiotic dermatitis drug reaction likely. EM type rash only on extremities ,hands/feet extreme itch and blisters several days after augmentin (amoxicillin and clavulanate). Never had allergy. Why such delayed reaction. ?
Need allergy testing: Your body has to have an initial exposure to the drug to develop allergic reaction. This can take time to develop. The symptoms likely started after several doses and then escalated rapidly as your body increased the reaction. Also, this may be more of an adverse reaction to the med. rather than allergy. You need allergy testing ...Read more